This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
dr deushmuhl Iam writing in response to your last answer you stated to reduce dosage by .25 remaining at the 3 tablet schedule so i was not clear do i reduce all three pills to .25 at the same time i have been on this eight years.Ido not want to go through withdrawl (withdrawal) want to be sure i have this correctly interpretted this .I have read horror stories of withdraw if tapered down to fast. So essentially morning noon and night dosages would be cut to .25 correct?
Reducing 0.25mg from all three pills might be too fast if you are not comfortable on the current dose. In that case, you might actually consider reducing 0.25mg/day every 15 days. Once you have reached to under 1mg per day dose, you can slow down the taper, reducing 0.125mg/day every two weeks.
What I suggested to you in the previous answer was reducing the daily total dose by half. A lot of people have had no problems tapering Clonazepam by reducing it by half, especially when the dose is 1mg - 1.5mg per day. At higher doses, a reduction of 0.5mg every two weeks is recommended. You can give it a try, with your doctor's supervision and review. If you do experience unpleasant symptoms, you can go back to the current dose and start over more gradually. The taper off guidelines are suggestions, but the process needs to be customized for individuals.
You can reply to this answer in this post itself. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.